Gastritis and efivarenz
Jul 30, 2009
I have been struggling with gastritis even before i was diagnosed with hiv, it seems that the efivarenz is making it worse or is it the truvada? please advice. There is nothing as irritating as heart-burn or a burning gut after a meal.
Response from Dr. Henry
In my experience upper gastrointestinal problems are more often due to Truvada than the efavirenz. Many other conditions can contribute to burning gut symptoms such as H pylori infection, stomach ulcer, esophagitits, lactose intolerance and many others often warranting a work-up to sort out. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Best Treatment For Bacterial Vaginosis?
- What Does The First Genital Herpes Outbreak Look Like?
- What Does Shingle Pain Feel Like?
- What Can You Take To Prevent Current Genital Warts Breakouts?
- How Do You Tell If You Vaginitis Or A Uti?
- Typical Acute Retroviral Syndrome Disease Progression
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.